advertisement
Question
Posted by: tania | 2008/01/11

Migraine and Hormones

Good day

Im 30 yrs, and No children. I have been on Nordette for 10 years. The last year and a half I have started with migraines. I notice that the migraines starts just before my cycle and in the beginning of my cycle. I went to my home dr and she chenged my pill to Jasmin, but I still get my migraines. Sometimes so bad i get sick. Im using jasmin for 4 months now. Must I give it more timr or do I need to see somebody? Before these migraines I never got headaches or migraines, I did not know waht is a headache!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If they really are migraines, you probably should not be on the Pill. It is worth having this properly assessed.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anje | 2008/04/30

Hi,
Ek is 31 jaar oud en sukkel ook met migraine voor en tydens my menstruasie. 3 dae van hel, ek raak al so gespanne as ek weet my tyd kom nader. Ek het ook al my ginekoloog gaan besoek, nou is ek op die hormonale plakker en nog steeds tref dit my. Hy het 'n voorstel gemaak dat ek eerder 'n historektomie moet ondergaan, maar ek is so jonk en sal graag nog net een kind wi he. Soms wens ek dat daar 'n oplossing is, maar lyk my vir hormonale migraine is daar nie.
Groetnis

Reply to Anje

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement